# SDR SWAA2024112549906

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER THRESHOLD ON FWD CARGO IS CRACKED.<[01] REPAIRED BY VENDOR AIRCRAFT DUCTING REPAIR INC. ON 23OCT2024 UNDER PO# P0058RXY-1;[02] INSTALLED REPAIRED SCUFF PLATE PER AMM 53-11-02.;[03] INSTALLED REPAIRED SCUFF PLATE PER AMM 53-11-02.INSPECTION C/W.
